MathSciNet Relay Station
MathSciNet bibliographic data
MR2406265 53C21 (53C26 57S25)
Grove, Karsten; Wilking, Burkhard; Ziller, Wolfgang Positively curved cohomogeneity one manifolds and 3-Sasakian geometry. J. Differential Geom. 78 (2008), no. 1, 33–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement